| Model Number |
500001002002 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1 initial reporter facility: (b)(6).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 16-mar-2018 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the auxiliary enhanced half height drawers 3.1 and 3.2 caused the station shutdown.A field service engineer (fse) replaced the new module board and controller board in drawer 3.2 to resolve the issue.The customer tested the system and confirmed that no issues were found.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 integrated main, rawer positions 3.1 and 3.2 half height drawers were not working.When they were plugged in, the entire pyxis unit shut down and would not power back on.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.